Alert archive / Wisconsin / River Flood Warnings in 2010

River Flood Warning 76, NWS La Crosse, WI

October 26, 2010Buffalo County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Oct 26, 2010, 10:02 AM CDT for Buffalo County, Trempealeau County, Wisconsin. It took effect at Oct 28, 2010, 9:48 AM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2010, 10:02 AM CDT (15:02 UTC)
In effect from
Oct 28, 2010, 9:48 AM CDT
Expired
Oct 29, 2010, 9:07 AM CDT
In force
23 hr
Issued by
NWS La Crosse, WI
Flood severity
Minor

Counties Buffalo County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 65 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Trempealeau River at Dodge (DDGW3).

Action stage
9 ft
Minor stage
10.5 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

023 
WGUS43 KARX 261502
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1002 AM CDT TUE OCT 26 2010

.RECENT RAINS AND HIGH WATER LEVELS WILL CAUSE THE TREMPEALEAU
RIVER TO RISE ABOVE FLOOD STAGE AT DODGE. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-270302-
/O.NEW.KARX.FL.W.0076.101027T1958Z-101030T1401Z/
/DDGW3.1.ER.101027T1958Z.101028T1800Z.101029T2001Z.NO/
1002 AM CDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TREMPEALEAU RIVER AT DODGE.
* THROUGH SATURDAY MORNING.
* AT  9:00 AM TUESDAY THE STAGE WAS 7.4 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE WEDNESDAY AFTERNOON AND RISE
  TO NEAR 9.6 FEET THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
  FRIDAY.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$
11 follow-up statements
698 
WGUS83 KARX 270150
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
850 PM CDT TUE OCT 26 2010

.RECENT RAINS AND HIGH WATER LEVELS WILL CAUSE THE TREMPEALEAU
RIVER TO RISE ABOVE FLOOD STAGE AT DODGE. .

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-271350-
/O.EXT.KARX.FL.W.0076.101028T2000Z-101031T1630Z/
/DDGW3.1.ER.101028T2000Z.101029T1800Z.101030T2230Z.NO/
850 PM CDT TUE OCT 26 2010

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* FROM THURSDAY AFTERNOON TO SUNDAY MORNING.
* AT  7:00 PM TUESDAY THE STAGE WAS 7.6 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AND CONTINUE TO RISE 
  TO NEAR 9.8 FEET BY FRIDAY. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY SATURDAY.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$
272 
WGUS83 KARX 271053
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
552 AM CDT WED OCT 27 2010

.RECENT RAINS AND HIGH WATER LEVELS WILL CAUSE THE TREMPEALEAU
RIVER TO RISE ABOVE FLOOD STAGE AT DODGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-272252-
/O.CON.KARX.FL.W.0076.101028T2000Z-101031T1630Z/
/DDGW3.1.ER.101028T2000Z.101029T1800Z.101030T2230Z.NO/
552 AM CDT WED OCT 27 2010

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* FROM THURSDAY AFTERNOON TO SUNDAY MORNING.
* AT 5:00 AM WEDNESDAY THE STAGE WAS 8.0 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AND CONTINUE TO RISE 
  TO NEAR 9.8 FEET BY FRIDAY. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY SATURDAY.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$
089 
WGUS83 KARX 271545
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1045 AM CDT WED OCT 27 2010

.RECENT RAINS COMBINED WITH HIGHER THAN NORMAL WATER LEVELS FROM THE
SEPTEMBER FLOODING WILL CAUSE THE TREMPEALEAU RIVER TO RISE ABOVE
FLOOD STAGE AT DODGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-280345-
/O.EXT.KARX.FL.W.0076.101028T2100Z-101031T1800Z/
/DDGW3.1.ER.101028T2100Z.101030T0000Z.101031T0000Z.NO/
1045 AM CDT WED OCT 27 2010

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* FROM THURSDAY AFTERNOON TO SUNDAY AFTERNOON.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 8.0 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AND CONTINUE TO RISE 
  TO NEAR 9.9 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD
  STAGE BY SATURDAY EVENING.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$
835 
WGUS83 KARX 280141
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
841 PM CDT WED OCT 27 2010

.THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-281341-
/O.EXT.KARX.FL.W.0076.101028T2230Z-101031T1800Z/
/DDGW3.1.ER.101028T2230Z.101030T0000Z.101031T0000Z.NO/
841 PM CDT WED OCT 27 2010

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* FROM THURSDAY AFTERNOON TO SUNDAY AFTERNOON.
* AT  7:00 PM WEDNESDAY THE STAGE WAS 8.2 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THURSDAY AND CONTINUE TO RISE 
  TO NEAR 9.9 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD
  STAGE BY SATURDAY EVENING.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$
595 
WGUS83 KARX 281058
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
558 AM CDT THU OCT 28 2010

.RECENT RAINS AND HIGH WATER LEVELS WILL CAUSE THE TREMPEALEAU
RIVER TO RISE ABOVE FLOOD STAGE AT DODGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-282258-
/O.CON.KARX.FL.W.0076.101028T2230Z-101031T1800Z/
/DDGW3.1.ER.101028T2230Z.101030T0000Z.101031T0000Z.NO/
558 AM CDT THU OCT 28 2010

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* FROM THIS AFTERNOON TO SUNDAY AFTERNOON.
* AT  5:00 AM THURSDAY THE STAGE WAS 8.3 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO 
  NEAR 9.9 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SATURDAY EVENING.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$
561 
WGUS83 KARX 281451
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
951 AM CDT THU OCT 28 2010

.RECENT RAINS AND HIGH WATER LEVELS WILL CAUSE THE TREMPEALEAU
RIVER TO RISE ABOVE FLOOD STAGE AT DODGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-290251-
/O.EXT.KARX.FL.W.0076.101028T1448Z-101101T0600Z/
/DDGW3.2.ER.101028T1313Z.101028T1400Z.101031T1200Z.NR/
951 AM CDT THU OCT 28 2010

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL LATE SUNDAY NIGHT.
* AT  9:00 AM THURSDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD 
  STAGE BY SUNDAY MORNING.
* IMPACT...AT 11.5 FEET...WATER COVERS PART OF COUNTY ROAD J IN DODGE.
  

$$
474 
WGUS83 KARX 281708
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1208 PM CDT THU OCT 28 2010

. RECENT RAINS AND HIGH WATER LEVELS WILL CAUSE THE TREMPEALEAU
RIVER TO RISE ABOVE FLOOD STAGE AT DODGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-290508-
/O.CON.KARX.FL.W.0076.000000T0000Z-101101T0600Z/
/DDGW3.2.ER.101028T1313Z.101028T1400Z.101031T1200Z.NR/
1208 PM CDT THU OCT 28 2010

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* AT 11:00 AM THURSDAY THE STAGE WAS 8.2 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
  RISE TO NEAR 9.9 FEET BY SATURDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$
323 
WGUS83 KARX 290135
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
835 PM CDT THU OCT 28 2010

.THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-291335-
/O.EXT.KARX.FL.W.0076.000000T0000Z-101101T1030Z/
/DDGW3.2.ER.101028T1313Z.101028T1400Z.101031T1630Z.NR/
835 PM CDT THU OCT 28 2010

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* AT  7:00 PM THURSDAY THE STAGE WAS 8.0 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE SATURDAY AND CONTINUE 
  TO RISE TO NEAR 9.5 FEET BY SATURDAY. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$
752 
WGUS83 KARX 290144 CCA
FLSARX

FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
835 PM CDT THU OCT 28 2010

.THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-291335-
/O.COR.KARX.FL.W.0076.000000T0000Z-101101T1030Z/
/DDGW3.2.ER.101028T1313Z.101028T1400Z.101031T1630Z.NR/
835 PM CDT THU OCT 28 2010

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* AT  7:00 PM THURSDAY THE STAGE WAS 8.0 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE SATURDAY MORNING AND CONTINUE
  TO RISE TO NEAR 9.5 FEET BY SATURDAY AFTERNOON. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED.

$$
654 
WGUS83 KARX 290957
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
457 AM CDT FRI OCT 29 2010

.THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-292157-
/O.CON.KARX.FL.W.0076.000000T0000Z-101101T1030Z/
/DDGW3.2.ER.101028T1313Z.101028T1400Z.101031T1630Z.NR/
457 AM CDT FRI OCT 29 2010

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* AT  4:00 AM FRIDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 9.5 FEET BY SATURDAY AFTERNOON. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$

DAS
166 
WGUS83 KARX 291407
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
907 AM CDT FRI OCT 29 2010

.A RIVER READING FROM ARCADIA SUGGESTS THAT THERE IS LESS WATER
COMING DOWN THE TREMPEALEAU RIVER THAN PREVIOUSLY EXPECTED. 
THUS...THE WARNING HAS BEEN CANCELLED.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-291437-
/O.CAN.KARX.FL.W.0076.000000T0000Z-101101T1030Z/
/DDGW3.2.ER.101028T1313Z.101028T1400Z.000000T0000Z.NR/
907 AM CDT FRI OCT 29 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE TREMPEALEAU RIVER AT DODGE.
* AT 8:00 AM FRIDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.3 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 7.7 FEET BY SATURDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Oct 26, 3:41 AM CDT, 6 hours 21 minutes earlier.

Area forecast discussion, Oct 26, 3:41 AM CDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
341 AM CDT TUE OCT 26 2010

.SHORT TERM...TODAY THROUGH THURSDAY

AT 3 AM...A 974 MB LOW LOCATED ACROSS SOUTH CENTRAL MINNESOTA. THE
LATEST MSAS SHOWS HEIGHT FALLS UP TO 7 MB ACROSS NORTHEAST
WISCONSIN. MEANWHILE AN EQUALLY STRONG RISE COUPLET WAS LOCATED
ACROSS EASTERN OKLAHOMA. WITH THE MAIN UPPER LEVEL LOW STILL
LOCATED ACROSS CENTRAL SOUTH DAKOTA AND THE ASSOCIATED TROUGH
BEING NEGATIVELY TILTED...THE SURFACE LOW SHOULD CONTINUE TO
INTENSIFY TODAY. THE 26.00Z NAM/WRF CONTINUES TO HAVE A SLIGHTLY
HIGHER PRESSURE THAN THE OTHER MODELS. IT HAS THIS LOW DROPPING
DOWN TO 965 MB. MEANWHILE THE GFS...ECMWF...AND GEM HAVE THIS
SURFACE LOW DROPPING DOWN TO AROUND 960 MB. THIS IS SLIGHTLY LOWER
THAN THE NOVEMBER 10 1998 LOW WHICH ESTABLISHED THE RECORD LOW
BAROMETRIC PRESSURE FOR THE STATE OF MINNESOTA /ALBERT LEA AND
AUSTIN/. THE 850 MB WIND ANOMALIES ARE ACTUALLY FAIRLY SIMILAR
WITH THESE TWO LOW PRESSURE SYSTEMS. EVEN THOUGH THEY WILL BE
INTENSIFYING IN A DIFFERENT SPOT OF MINNESOTA.

THE 26.12Z MODELS CONTINUE TO SHOW VERY IMPRESSIVE TROPOSPHERIC
FOLD WILL MOVE INTO THE AREA TODAY AND THIS LINGERS INTO THE
EVENING. THIS IS NOT SURPRISING SINCE THE LOW IS DEEPENING SO
FAST. AS THIS OCCURS...THE SURFACE PRESSURE GRADIENT WILL CONTINUE
TO TIGHTEN TODAY. THIS WILL BE VERY SUPPORTIVE OF SUSTAINED WINDS
IN THE 25 TO 40 MPH RANGE. WHILE WE DO NOT MIX THAT DEEP...THE
WINDS ALOFT ARE SUPPORTIVE FOR WIND GUSTS IN THE 50 TO 60 MPH RANGE.

FOR TONIGHT...THE MODELS CONTINUE TO SUGGEST THAT THE WIND SPEEDS
MAY SLACKEN A BIT AND WILL BECOME LESS GUSTY. HOWEVER THERE IS SOME
CONCERN THAT THE MODELS MAY BE UNDER DOING THE SUBSIDENCE SOME AND
IN TURN...THE MODEL SOUNDINGS MAY NOT BE HANDLING THE POTENTIAL
WIND GUSTS. DUE TO THIS...THE HIGH WIND WARNING WILL REMAIN IN PLACE.

ON WEDNESDAY...THE BUFKIT SOUNDINGS CONTINUE TO SUGGEST WE WILL
DEEPLY MIX UP TO 775 MB. THIS MAY LEAD TO EVEN HIGHER GUSTS THAN
TODAY. AT THE TOP OF THE WELL MIXED LAYER ARE WIND GUSTS IN THE 60
TO 80 MPH RANGE. THESE WILL LIKELY BE THE EXTREMES. IN MOST
CASES...THE WIND GUSTS WILL BE IN THE 45 TO 60 MPH RANGE.

.LONG TERM...THURSDAY NIGHT THROUGH MONDAY

THE 26.00Z MODELS CONTINUES TO STRUGGLE WITH WHERE THE WESTERN
PERIPHERY OF THE EASTERN NORTH AMERICAN TROUGH. THE GFS CONTINUES
TO HAVE THIS TROUGH FAR ENOUGH WEST THAT WE CONTINUE TO SEE SHORT
WAVES FROM CANADA DROPPING SOUTHEAST INTO THE REGION. THIS KEEPS A
CONTINUAL SUPPLY OF CANADIAN AIR. MEANWHILE THE EMCWF CONTINUES TO
SUGGEST THAT THIS TROUGH WILL BE FAR ENOUGH EAST THAT WE WILL
ACTUALLY SEE TEMPERATURES NEAR TO ABOVE NORMAL. THE COLDER GFS
SEEMS TO BE TRENDING THE CONSALL TEMPERATURES TOO COOL FOR
SATURDAY THROUGH SUNDAY. AS A RESULT...IT WAS THE CONSENSUS TO
RAISE THESE TEMPERATURES UP BY 5 DEGREES.

AS FAR AS PRECIPITATION IS CONCERNED...IT LOOKS LIKE MUCH OF THIS
TIME PERIOD WILL BE MAINLY DRY. THE ONE EXCEPTION LOOKS TO BE
SUNDAY WHERE A SHORT WAVE TROUGH MOVING EAST FROM THE CENTRAL
PLAINS INTO THE MID MISSISSIPPI RIVER VALLEY MAY PROVIDE A SLIGHT
CHANCE OF RAIN TO AREAS GENERALLY SOUTH OF THE INTERSTATE 90
CORRIDOR. BY FAR...THE ECMWF HAS BEEN THE MOST CONSISTENT WITH
THIS FEATURE...SO THE FORECAST WAS TRENDED TOWARD IT.

&&

.AVIATION...TODAY THROUGH WEDNESDAY

WIND WILL REMAIN THE MAIN...AND VERY SIGNIFICANT AVIATION CONCERN
FOR THE NEXT COUPLE DAYS.

A SFC FRONT WILL SWEEP ACROSS THE TAF SITES EARLY THIS MORNING...AND
SHOULD BE PASSING NORTHEAST OF KLSE BY 12Z TAF ISSUANCE TIME. WINDS
WILL BECOME WEST/SOUTHWEST...AND SHOULD STAY FROM THIS DIRECTION
THROUGH WED NIGHT. AN UNUSUALLY STRONG LOW PRESSURE SYSTEM WILL
POWER VERY STRONG AND GUSTY WINDS DURING THIS PERIOD...SUSTAINED AT
20 TO 30 KTS...WITH GUSTS APPROACHING 50 KTS AT KRST. AT THIS
TIME...WED LOOKS TO BE MORE FAVORABLE FOR THE MOST GUSTY
CONDITIONS. BUFKIT SOUNDINGS POINT TO A SLIGHTLY DRIER NEAR SFC
AIR MASS ALONG WITH STRONGER NEAR SFC SUBSIDENCE. BOTH COULD LEAD
TO HIGHER OR MORE FREQUENT AND VARIABLE GUSTS.

FOR CEILINGS...NUMERICAL GUIDANCE...RH FIELDS AND BUFKIT SOUNDINGS
ALL SUPPORT KEEPING THE LOW LEVEL SATURATION ACROSS THE AREA
TODAY...AND THUS MVFR CEILINGS. WITH THE ADVANCEMENT OF THE STACKED
LOW NORTHWARD THOUGH...SO GOES THE MOISTURE...AND POSSIBLE/PROBABLE
IMPROVEMENT IN THESE CEILINGS BY THIS EVENING. MVFR CEILING COULD
RETURN BY LATE WED MORNING THOUGH...AS WRAP AROUND MOISTURE AROUND
THE EASTWARD ADVANCING SYSTEM SKIRTS ACROSS KRST/KLSE.

SHRA SHOULD ROTATE BACK ACROSS THE TAF SITES LATER THIS MORNING AS
AN AREA OF PCPN CURRENTLY SOUTHWEST OF THE LOW SLIDES UNDERNEATH IT
AS IT...THE LOW...MOVES NORTH. EXPECT A BREAK FROM THE PCPN
TONIGHT...BUT POSSIBLY MORE SCT -SHRA FOR WED.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...HIGH WIND WARNING FROM 7 AM THIS MORNING TO 7 PM CDT WEDNESDAY
     FOR WIZ017-WIZ029-WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-
     WIZ044-WIZ053-WIZ054-WIZ055-WIZ061.

MN...HIGH WIND WARNING FROM 7 AM THIS MORNING TO 7 PM CDT WEDNESDAY
     FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.

IA...HIGH WIND WARNING FROM 7 AM THIS MORNING TO 7 PM CDT WEDNESDAY
     FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.

&&

SHORT/LONG TERM...BOYNE
AVIATION...TR
Hazardous weather outlook, Oct 26, 5:00 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
500 AM CDT TUE OCT 26 2010

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-271000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
500 AM CDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

STRONG TO DAMAGING WINDS WILL RAKE ACROSS THE REGION...SUSTAINED
AT 25 TO 40 MPH WITH GUSTS OF 45 TO 60. A HIGH WIND WARNING IS IN
EFFECT.

THE VERY STRONG WINDS WILL HAVE THE POTENTIAL TO DOWN TREE BRANCHES
AND POWER LINES...AND MAKE DRIVING OF HIGH PROFILE VEHICLES
DIFFICULT...ESPECIALLY ON NORTH SOUTH RUNNING ROADWAYS. THESE VERY
STRONG WINDS COULD ALSO CAPSIZE SMALL BOATS IN THE OPEN WATER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE STRONG TO DAMAGING WINDS WILL CONTINUE WEDNESDAY INTO WEDNESDAY
EVENING...SUSTAINED AT 25 TO 40 MPH WITH GUSTS OF 45 TO 60. A
HIGH WIND WARNING IS IN EFFECT INTO WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. WIND MEASUREMENTS AND REPORTS
OF ANY DAMAGE FROM TODAY THROUGH WEDNESDAY EVENING WOULD BE
GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RIECK

In the hours before

Local storm report, Oct 26, 8:40 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
840 AM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     NON-TSTM WND GST MAUSTON                 43.80N 90.08W
10/26/2010  M52 MPH          JUNEAU             WI   BROADCAST MEDIA

            MAUSTON WRJC RADIO MEASURED WIND GUST OF 52 MILES PER
            HOUR

&&

DTJ
Local storm report, Oct 26, 8:44 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
844 AM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     NON-TSTM WND GST 4 SE PLATTEVILLE        42.69N 90.42W
10/26/2010  M48 MPH          LAFAYETTE          WI   AWOS

            PLATTEVILLE AWOS MEASURED 48 MILES PER HOUR WIND GUST

&&

DTJ
Local storm report, Oct 26, 9:45 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
945 AM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     NON-TSTM WND GST UNION                   42.83N 90.52W
10/26/2010  M50 MPH          GRANT              WI   PUBLIC

0555 AM     NON-TSTM WND GST PLATTEVILLE             42.74N 90.48W
10/26/2010  M48 MPH          GRANT              WI   AWOS

&&

SHEA

Nearby

River Flood Warnings in Wisconsin, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.